Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 12 3
2015 year
Authors: Chepyzhov V., A.A. Bedrintsev

Design Space Description by Extremal Ellipsoids in Data Representation Problems
Download (510.5 KB)

2015 year
Authors: A.A. Bedrinsev, Chepyzhov V., S.S. Shernova

Extreme ellipsoids as approximations of design space in data predictive metamodeling problems. 2015. N. 2. P. 95-104.
Go to publication Download (377.6 KB)

2015 year
Authors: Chepyzhov V., S.V. Zelik

Infinite energy solutions for Dissipative Euler equations in $\R^2$. Journal of Mathematical Fluid Mechanics. 2015. V. 17. P.513-532.
Go to publication Download (674.8 KB)

2015 year
Authors: Chepyzhov V.

Trajectory attractors for non-autonomous dissipative 2d Euler equations. Discrete and Continuous Dynamical Systems B. 2015. V. 20. N.3. P.811-832.
Go to publication Download (563.6 KB)

2015 year
Authors: Chepyzhov V., Ilyin A.A., Zelik S.V.

Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$. ArXiv.org e-Print archive, 1511.0387sv1, 2015, pp. 1-26.
Go to publication Download (310.9 KB)

2014 year
Authors: Chepyzhov V., Conti M., Pata V.

Totally dissipative dynamical processes and their uniform global attractors. Communications on Pure and Applied Analisis. 2014. V.13, N 5, pp.1989-2004.
Go to publication Download (412.6 KB)

2014 year
Authors: Zelik S.V., Chepyzhov V.

Regular Attractors of Autonomous and Nonautonomous Dynamical Systems. Doklady Mathematics, 2014, Vol. 89, No. 1, pp. 9297.
Download (140.8 KB)

2013 year
Authors: Chepyzhov V.

Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics. Russian Math. Surveys, 68:2, 349382
Go to publication

2013 year
Authors: Vishik M., Zelik S.V., Chepyzhov V.

Regular attractors and their nonautonomous perturbations // Mat. Sb., 204:1 (2013), 346
Go to publication

2012 year
Authors: Chepyzhov V.

Trajectory attractors for equations of mathematical physics // Abstracts of the International Conference Differential Equations and Applications in Honour of Mark Vishik, Moscow, June 4-7, 2012. P.9.
Go to publication

2012 year
Authors: Chepyzhov V., Conti M., Pata V.

A minimal approach to the theory of global attractors // Discrete and Continuous Dynamical Systems. 2012. V. 32. N.6. P.2079-2088.
Go to publication Download (375.7 KB)

2011 year
Authors: Chepyzhov V.

Attractors for Autonomous and Non-autonomous Navier-Stokes Systems. Abstracts of 7th International Congress on Industrial and Applied Mathematics, July 18-22, 2011, Vancouver, Canada. P.88.

2011 year
Authors: Chepyzhov V.

Strong trajectory attractors for 2D Euler equations with dissipation. Abstracts of the International Mathematical Conference 50 Years of IPPI, July 25-27, 2011, Moscow. P.1-3.
Download (57.4 KB)

2011 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractors of equations of mathematical physics. Uspekhi Mat. Nauk V. 66. N.4. P.3102.
Go to publication

2011 year
Authors: Chepyzhov V., Vishik M., S.V.Zelik

Strong trajectory attractors for dissipative Euler equations. Journal de Mathematiques Pures et Appliquees. V.96. 2011. P.395-407.
Go to publication

2010 year
Authors: Chepyzhov V.

On trajectory attractors for non-autonomous 2D Navier-Stokes system in the Nicolskij space. Modern problems in analysis and in mathematical education. Proceedings. International conference dedicated to the 105-th anniversary of academician S.M.Nicolskij, 17-19 May 2010, MSU, Moscow. P.57-58.
Download (57.8 KB)

2010 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor for a system of two reaction-diffusion equations with diffusion coefficient δ(t) → 0+ as t → + ∞. Doklady Mathematics, Vol. 81, 2010, No. 2. P.196200.
Go to publication Download (258.1 KB)

2010 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractor for reaction-diffusion system with diffusion coefficient vanishing in time. Discrete and Continuous Dynamical Systems A. V.27. 2010. N.4. P.1493-1509.
Go to publication Download (268.3 KB)

2009 year
Authors: Chepyzhov V., Pata V., Vishik M.

Averaging of 2D Navier-Stokes equations with singularly oscillating forces. Nonlinearity. V.22. 2009. No. 2. P.351-370.
Go to publication Download (232.7 KB)

2009 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractor for reaction-diffusion system with a series of zero diffusion coefficients. Russian Journal of Mathematical Physics. V.16. 2009. N.2 P.208-227.
Go to publication Download (308.9 KB)

2009 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractors of reaction-diffusion systems with small diffusion. Sbornik: Mathematics. V.200. 2009. N.4. P.471497.
Go to publication Download (667.8 KB)

2009 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor for reaction-diffusion system containing a small diffusion coefficient. Doklady Mathematics, Vol. 79, 2009, No. 2. P.443446.
Go to publication Download (258.5 KB)

2008 year
Authors: Chepyzhov V., Pata V., Vishik M.

Averaging of nonautonomous damped wave equations with singularly oscillating external forces. Journal de Mathematiques Pures et Appliquees. V.90. 2008. P.469-491.
Go to publication Download (260 KB)

2008 year
Authors: Vishik M., Pata V., Chepyzhov V.

Time Averaging of Global Attractors for Nonautonomous Wave Equations with Singularly Oscillating External Forces. Doklady Mathematics, 2008, Vol. 78, No. 2, pp. 689692.
Go to publication Download (269.9 KB)

2008 year
Authors: Chepyzhov V., Vishik M.

Attractors for nonautonomous NavierStokes system and other partial differential equations. In the book: Instability in Models Connected with Fluid Flows, I. (C.Bardos, A.Fursikov eds.), International Mathematical Series, V.6, Springer. 2008, P.135-265.
Download (693.4 KB)

2008 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractors for dissipative 2d Euler and Navier-Stokes equations. Russian Journal of Mathematical Physics. V.15. 2008. N.2. P.156-170.
Go to publication Download (217.7 KB)

2007 year
Authors: Vishik M., Titi E.S., Chepyzhov V.

On convergence of trajectory attractors of the 3D NavierStokes-α model as α approaches 0. Sbornik: Mathematics V.198. 2007. N.12. P.17031736.
Go to publication Download (752.1 KB)

2007 year
Authors: Chepyzhov V., Vishik M.

Non-autonomous 2D Navier-Stokes system with singularly oscillating external force and its global attractor. Journal of Dynamics and Differential Equations. V.19. 2007. N.3. P.655-684.
Go to publication Download (284.6 KB)

2007 year
Authors: Vishik M., Chepyzhov V.

Trajectory Attractor for the 2d Dissipative Euler Equations and Its Relation to the NavierStokes System with Vanishing Viscosity. Doklady Mathematics, Vol. 76, 2007, No. 3, pp. 856860.
Go to publication Download (129.6 KB)

2007 year
Authors: Vishik M., Chepyzhov V.

The Global Attractor of the Nonautonomous 2D NavierStokes System with Singularly Oscillating External Force. Doklady Mathematics, Vol. 75, 2007, No. 2, pp. 236239.
Go to publication Download (111 KB)

2007 year
Authors: Chepyzhov V., Titi E.S., Vishik M.

On the convergence of solutions of the Leray-alpha model to the trajectory attractor of the 3D Navier-Stokes system. Discrete and Continuous Dynamical Systems. 17. 2007. N.3. P.481-500.
Go to publication Download (281.9 KB)

2006 year
Authors: Chepyzhov V., Mainini E., Pata V.

Stability of abstract linear semigroups arising from heat conduction with memory. Asymptotic Analysis. V.50. 2006. P.269-291.
Go to publication Download (196.2 KB)

2006 year
Authors: Chepyzhov V., Gatti S., Grasselli M., Miranville A., Pata V.

Trajectory and global attractors for evolution equations with memory. Applied Mathematics Letters. 19. 2006. P.87-96.
Download (217.9 KB)

2006 year
Authors: Chepyzhov V., Pata V.

Some remarks on stability of semigroups arising from linear viscoelasticity. Asymptotic Analysis. V.46. 2006, P.251-273.
Go to publication Download (190 KB)

2006 year
Authors: Chepyzhov V., Miranville A.

On trajectory and global attractors for semilinear heat equations with fading memory. Indiana University Mathematics Journal. V.55. 2006. N.1. P.119-167.
Download (511.6 KB)

2006 year
Authors: Vishik M., Chepyzhov V.

Attractors of Dissipative Hyperbolic Equations with Singularly Oscillating External Forces. Mathematical Notes, vol. 79, 2006, no. 4, pp. 483504.
Go to publication Download (355.5 KB)

2005 year
Authors: Chepyzhov V., A.Yu. Goritsky

Integral manifolds for the sine-Gordon equation and their averaging. Multi Scale Problems and Asymptotic Analysis. GAKUTO International Series, Math. Sci. Appl. V.24. 2005. P.63-78.

2005 year
Authors: Chepyzhov V., Vishik M.

Global attractors for non-autonomous Ginzburg-Landau equation with singularly oscillating terms. Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicacioni. V.XXIX. 2005. fasc.1. P.123-148.

2005 year
Authors: Chepyzhov V., Miranville A.

Trajectory and global attractors of dissipative hyperbolic equations with memory. Communications on Pure and Applied Analysis. V.4. N.1. 2005. P.115-142.
Download (299 KB)

2005 year
Authors: Vishik M., Chepyzhov V.

Non-autonomous Ginzburg-Landau equation and its attractors. Sbornik Mathematics. V.196. 2005. N.6. P.791-815.
Download (440.9 KB)

2005 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor of non-autonomous Ginzburg-Landau equation. Doklady Mathematics. V.71. 2005. N.3. P.353-356.
Download (126.6 KB)

2005 year
Authors: Vishik M., Titi E.S., Chepyzhov V.

Trajectory Attractor Approximation of the 3D NavierStokes System by a Leray-a Model. Doklady Mathematics, Vol. 71, 2005, No. 1, pp. 9295.
Download (97.4 KB)

2005 year
Authors: Goritsky A.Yu., Chepyzhov V.

Dichotomy property of solutions of quasilinear equations in problems on inertial manifolds. Sbornik: Mathematics. V.196. 2005. N.4 P.485511.
Download (476.9 KB)

2005 year
Authors: Chepyzhov V., Vishik M., Goritsky A.Yu.

Integral manifolds and attractors with exponential rate for nonautonomous hyperbolic equations with dissipation // Russian Journal of Mathematical Physics. V.12. N.1. 2005. P.17-79.
Download (127.4 KB)

2005 year
Authors: Chepyzhov V., Vishik M., Wendland W.L.

On non-autonomous sine-Gordon type equations with a simple global attractor and some averaging. Discrete and Continuous Dynamical Systems. V.12. .2005. N.1. P.27-38.
Download (162.3 KB)

2004 year
Authors: Chepyzhov V.

Kolmogorov epsilon-entropy for global attractors of dynamical systems. D.Sc. dissertation
Download (387.8 KB)

2004 year
Authors: Chepyzhov V., Ilyin A.A.

On the fractal dimension of invariant sets; applications to Navier-Stokes equations. Discrete and Continuous Dynamical Systems V.10. 2004. N.1&2. P.117-135.
Download (249 KB)

2003 year
Authors: Vishik M., Chepyzhov V.

Approximation of trajectories lying on a global attractor of a hyperbolic equation with exterior force rapidly oscillating in time. Sbornik: Mathematics 194. 2003. N.9. P.12731300.
Download (426.2 KB)

2003 year
Authors: Vishik M., Chepyzhov V.

Kolmogorov Epsilon-Entropy in the Problems on Global Attractors for Evolution Equations of Mathematical Physics. Problems of Information Transmission, Vol. 39, No. 1, 2003, pp. 2-20.
Download (241.7 KB)

:    Page: 12 3
Search for publications of V. Chepyzhov
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site